# SDR TWAA9811001

- Difficulty date: July 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N608TW
- Make and model: Boeing 767231
- Aircraft serial: 22571
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 532243
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STL - DURING MAINTENANCE, FOUND LT SIDE OF CABIN EGRESS LIGHTING WAS LIGHT WITH SYSTEM IN ARM OR ON POSITION.  CHANGED POWER PACKS AT ROW 12 AND ROW 31 ON LEFT SIDE.  CHECK-C 5-4-98 LAX.  (X)
